# SDR 04FDEA02632

- Difficulty date: September 3, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB74063
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE XIS=247 FWD SIDE FOUND CORROSION.  LEFT WING UPPER SURFACE XIS=247 FWD SIDE REPAIRED AS PER EA NR 1-5710-  81539, TITLE: WINGS LT WING UPPER SURFACE, CORROSION BLEND OUT AT XORS 144.25.
